# SDR 2004FA0000833

- Difficulty date: March 31, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N15950
- Make and model: Piper PA-32-300
- Aircraft serial: 327340075
- Engine: Lyc TIO540*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Display
- Part number: 4010455000101
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INITIAL GROUND CALIBRATION FOR THE EFIS-SV, THE RT CONTROL KNOB OF THE INTEGRATED DISPLAY UNIT (IDU) WOULD NOT ENTER THE CORRECT DATA WHEN PUSHED.  THE IDU WAS REPLACED AND THE CALIBRATION PROCEEDED NORMALLY.  IDU SN 34410.
